# SDR TSAA0632071

- Difficulty date: August 19, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N835AL
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- Aircraft time: 29,575 hours, 18,062 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW NOTED GREEN NOSE GEAR DOWN LIGHT NOT ILLUMINATED.  THE CREW PERFORMED A GO-AROUND AND RE-LAMPED THE NOSE GEAR DOWN LIGHT.  AIRCRAFT LANDED IN LIH WITHOUT FURTHER INCIDENT.  MAINTENANCE NOTED NOSE GEAR DOWN LIGHT OPERATIVE.  AIRCRAFT WAS RETURNED TO SERVICE.
